Prior influence in linear regression when the number of covariates increases to infinity

Leon-Novelo, Luis, Casella, George . Statistics & Probability Letters 2012. 82 (3) :438-445

Locate this article in:

Bibtex

@article{CIS-259014,
  Author = {Leon-Novelo, Luis and Casella, George},
  Title = {Prior influence in linear regression when the number of covariates increases to infinity},
  Journal = {Statistics & Probability Letters},
  Volume = {82},
  Number = {3},
  Year = {2012},
  Pages = {438--445},
  Keywords = {Order statistics, Extreme value distribution, Recurrence relations, Linear models, Model selection, Bayes}
}

Similar articles